# SDR IPXA2020111262281

- Difficulty date: October 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 20,351 hours, 12,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265205
- Condition: Dented
- Location: Frame 7-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LOWER FUSELAGE SKIN BET FR 7 AND FR 8 APPROXIMATELY 12" ABOVE RT SKIN LAP JOINT HAS DENT.  ACCOMPLISHED REPAIR, PER A300-600 SRM REV 34 53-11-12 PARAGRAPH 5A FIG 201.
